Optimal control of semilinear parabolic equations with state-constraints of bottleneck type
ESAIM: Control, Optimisation and Calculus of Variations, Tome 4 (1999), pp. 595-608
Cet article a éte moissonné depuis la source Numdam
@article{COCV_1999__4__595_0,
author = {Bergounioux, Ma{\"\i}tine and Tr\"oltzsch, Fredi},
title = {Optimal control of semilinear parabolic equations with state-constraints of bottleneck type},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
pages = {595--608},
year = {1999},
publisher = {EDP-Sciences},
volume = {4},
mrnumber = {1746169},
zbl = {0929.49001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/COCV_1999__4__595_0/}
}
TY - JOUR AU - Bergounioux, Maïtine AU - Tröltzsch, Fredi TI - Optimal control of semilinear parabolic equations with state-constraints of bottleneck type JO - ESAIM: Control, Optimisation and Calculus of Variations PY - 1999 SP - 595 EP - 608 VL - 4 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/COCV_1999__4__595_0/ LA - en ID - COCV_1999__4__595_0 ER -
%0 Journal Article %A Bergounioux, Maïtine %A Tröltzsch, Fredi %T Optimal control of semilinear parabolic equations with state-constraints of bottleneck type %J ESAIM: Control, Optimisation and Calculus of Variations %D 1999 %P 595-608 %V 4 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/COCV_1999__4__595_0/ %G en %F COCV_1999__4__595_0
Bergounioux, Maïtine; Tröltzsch, Fredi. Optimal control of semilinear parabolic equations with state-constraints of bottleneck type. ESAIM: Control, Optimisation and Calculus of Variations, Tome 4 (1999), pp. 595-608. http://geodesic.mathdoc.fr/item/COCV_1999__4__595_0/
